# SDR DALA201806013763

- Difficulty date: May 23, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 56,055 hours, 18,841 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Missing
- Location: L2 Door Handle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR HANDLE COVER PLATE WAS MISSING.  INSTALLED A NEW INSERT.
